# SDR AALA202110114799

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 34,066 hours, 13,832 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKEOFF CONFIGURATION WARNING HORN ON TAKEOFF ROLL. TAKEOFF REJECTED LOW SPEED LESS THAN 10 KNOTS. TROUBLE SHOT AND FOUND SPEEDBRAKE TAKEOFF WARNING SWITCH DEFECTIVE. REPLACED SWITCH S651 PER AMM 31-51-03.
